# SDR 2015F00086

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 2,079 hours, 1,845 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5940974502
- Part serial: DL1
- Condition: Delaminated
- Location: Rt Spoiler
- Part time: 2,079 hours, 1,845 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUBJECT FLIGHT SPOILER IS TYPICALLY FOUND WITH DISBONDS & DELAMINATION’S ALONG THE UPPER & LOWER SURFACES.  THE UPPER & LOWER SKINS ARE ORIGINALLY MANUFACTURED FROM 0.032” 2024-T81CLAD SHEET & THE UNDERLYING DOUBLERS ARE MANUFACTURED FROM 0.020” 2024-T81 CLAD SHEET.  SRM 51-70-02 DOES NOT PROVIDE REPAIR INSTRUCTIONS FOR FULL REPLACEMENT OF THE SKINS & DOUBLERS.
